how are things? Hopefully you are now a bit more comfortable?
love and hugs, Moijanxx
Hello to Smartie Tournesol
I do hope you are both keeping well. Tournesol are you still reading our posts. Smartie has the eye sight returned.
You are both still in our thoughts and I am sending loads and loads of love and ((((((hugs)))))) to you both xxx
Hey there Tournesol and Smartie,
still thinking of you both, and hoping life is treating you well as it could, and you are having happiness.
Hi MarleneRose, just read your post on the other thread...sorry to hear youre not as well as you have been
but, Yes, I have heard somewhere that Avastin is good for eye mets...maybe that would help Smartie, tho she did decide not to have any more chemo...but eyes are so important to us at any stage, arent they?
I wish you well and do hope things improve a bit for youxx i think you also said you have a cold just now? Hope it clears soon.
love and hugs.
Dear Smartie: I just signed into this new group when I found it was quite up to date. I am so sorry for all your bad luck with treatments and diagnosis's. I am somewhat like you, this is my second cancer Stage 4. I was good for 14 years and now almost 4 years since recurrence. I had lots of hormone therapy in the beginning until I was told I needed to start chemotherapy systemic treatment. I was so bummed and started Taxol with Avastin. Combo was fine until lately with me getting very depressed, sick after treatment with vomitting during and after diaherra, which are side effects of the treatment. You see, and probably know, the more treatments I have make me less tolerable of the Taxol and Avastin. It is starting to be too strong and will see doctor on Nov. 7 and see if we go forward with more treatment. I want to decrease the taxol a little more and keep Avastin. You see I was diagnosed with tumor in my eye also. My eye doctor saw it when I went in for new prescription for reading glasses. Tumors in the eyes really wake up the doctors. Before I knew it I was sitting with an Oncologist Opathamalogist in Mayo Clinic, Rochester, MN. I was sent there by my doctors in La Crosse, WI. Anyway, Dr. at Mayo said, yes there is a growth in the Orbital rim/bone. He said we could do a biopsy, but could cause damage to the eye. He said I also could "wait" and see., come back in 3-4 months to see if the tumor shrunk from the Avastin which is one of the drugs in my bag of tricks, or I if it got bigger would have to consider radiation. I returned in 3 months, that was a couple of weeks ago, and doctor said he had good info, it was like a miracle happened, the growth had shrunk significantly and was no longer a threat at this time. My doctor could not believe it, my husband was also surprised as he was hoping for no growth, which would be a tie ballgame. Me, like I said, closet thing to "a miracle", it was like God placed his hand on my eye and has started to heal it. And I know I pray alot to God and have had lots of luck thru this horrible sickness. I was thankful for that, but continue to have other side effects. Bad constipation and vomitting as I build up to getting off Taxol. Avastin I need as that is the only drug that could have reached the bone blood barrier of the skull to know that eye tumor on its but.
Also sometimes I forget people like you, and forget about all the others of us that continue to take chemotherapy with the hope maybe, just maybe, that new drug is coming shortly to cure all of us.
I hope your radiology went good and I hope it will shrink the tumor and help with your sight again. But you might ask your onocoligist about Avastin to see if it is an options for you.
Thinking of you and others like "us" everyday. God Bless you and your family. Prayers also.
Hi lovely Smartie,
you are often in my thoughts. Great to hear from you. I hope you get some improvement from the treatment....im guessing this might be over time, rather than immediate, so dont worry too much if it takes a little while. I was told rads keep working up to two years after. Amazing what they can now do!
Smartie, Just to also say, im sure you often feel alone....you are NOT! We are all with you and im convinced that loving thoughts are very powerfulxxx.. You are getting loads and loads from all of us,so hopefully you have a warm glow inside💖
thank you for the feedback re Eribulin and that you had two lots of sessions...were they given 2/3 weeks? Someone said ask for monthly? but your cancer didnt get resistant to it the first time?
you obviously read the threads and keep up with all our goings on which is just great xx
I have been a very, very naughty girl and did 38 in a 30 mph speed limit! So am trying to fit a speed awareness course inbetween onc and chemo, eye unit and heparin clinic appts. ......I think i'll have to get an NHS season ticket!
hey ho, find myself actively looking for speed limit signs now in my sleep.
lots of love,
Glad your rads are over now I do hope you are not too sore and I hope they have given back your sight when will you know if they have worked. You have been in my thoughts this week.
Sending you lots of ((((((((((hugs))))))))))) and Love xxx
started rads on Monday and got last treatment today. Can't say it has been pleasant at all. Am exhausted & feeling spacey now. Find out what tomorrow brings for me, will let you know, once I've finished, they have said I am going to be exhausted.. Moijan I had two bouts of Eribulin and did OK on them both. Hope you do too.
Hi Smartie, just wondering how you're doing. Maybe you've posted on another thread, I will look. Hope you're not too knocked out by the rads.
thinking of you
Smartie, Hi. Nice to hear from you.
sorry you feel so awfulxx And its fine to feel scared, we all would feel the same, but im sure they will help you through it.
Liver bloods...I think Marirose has a point because even tho my tumour markers are dropping..my liver function test results have always been pretty awful...my onc give me a print out of my bloods and every time..he says' dont worry about the. Liver results' . So they really arent reliable!
like everyone else, am really hoping your radiotherapy gives you some vision imvprovement...I dont think they would offer it unless they felt it would help, so fingers, toes and legs all crossed here!
my own vision is not as good as it was...I think its the cancer drugs...the eye unit keeps getting conflicting results...also my last letter to the gp said ' her optic discs look suspicious! Just that, not why or anything...so im thinking..blame the b chemo!
you are in our thoughts all the time Smartie, do keep us posted, how ever you are feelng.
lots of love, and hugs, Moijanxx
So sorry you are feeling rough you need your strength for next week. I do hope the rads will give you back some vision in that eye. I can understand you feeling down with everything thats against you. The liver bloods are not always right a ct scan is a much clearer indication as to how the liver mets are going or so my onc told me this week.
I am glad you are able to let out your feelings on this site I think we need to express our thoughts and feelings to poeple who understand and I want you to know we are all here for you to cyber hold your hand and give you big hugs.
Tournesol still thinking of you too
Hi Moijan, thanks for asking about how I'm feeling. Actually feeling pretty rubbish. Gradually got worse over the last week/2 weeks. Abdomen still tight and swollen - am waiting to see if Spironolactone increased dose helps, not enough fluid for a drain. Liver results from blood test this week not too good, all heading in the wrong direction after moving in the right one for a few weeks.
eye still the same,almost no vision now in right one, also have numb forehead on left hand side, a new development.
Feeling lethargic and don't want to do anything. Body generally very stiff and weak. No appetite, trying to force foods down. Feel like I did when I came back from holiday in the summer when I went from bad to worse so it's a bit of deja vu.
Start radiotherapy on Monday (scared) & know I will be exhausted even more.
Sorry for moan but it's good to get it off my chest & share.
I do hope everyone else is doing better.
Sending love to all.